Journal of Modern Physics

Journal of Modern Physics

ISSN Print: 2153-1196
ISSN Online: 2153-120X
www.scirp.org/journal/jmp
E-mail: jmp@scirp.org
"Friedmann-Like Cosmological Equations for the Accelerated Expansion of the Universe"
written by G. Alagar Ramanujam,
published by Journal of Modern Physics, Vol.11 No.7, 2020
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top